# SDR CALA2022102402907

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 737
- Aircraft serial: 34828
- Aircraft time: 35,086 hours, 4,211 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Sleeve
- Part number: 515Z30073
- Part serial: NA
- Condition: Unknown
- Location: Missing/#3 Axle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL BRAKE NO 3 MAIN WHEEL STATOR DAMAGED BY WHEEL ROTOR KEY BEND AND GRINDING AWAY FIRST STATOR. UPON INITIAL INVESTIGATION FOUND BRAKE SLEEVE MISSING AND BRAKE RUBBING ON ALL ROTORS AND STATORS. DID NOT TAKE PART IN BRAKE AND BRAKE ROD INSTALLATION OTHER THEN AND TASK  B787-A-32-45-01-00A-720A-A REV 165. NEW WASHER AND COT VERIFYING CORRECT INSTALLATION. TER PIN INSTALLED ON THE BRAKE ROD ASSEMBLY  P/N: BACW10BP7PK  A ND  P/N: MS24665-304 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1983106  SN OFF 0539 TT # 1899833  SN OFF 0950 BRAKE  ROD ASSY APROVED UPGRADE TO IDT FOR BRAKE CONECTOR ROD VERIFIED CORRECT INSTALLATION OF BRAKE UNIT AND BRAKE ROD CLEMENS BOOMER V891227 IS AUTHORIZED TO PERFORM IDT INSPECTION INSPECTION ON #3 MAIN LANDING GEAR AXLE PERFORMED IAW AMM TASK D CONNECTED PROPERLY AS PER AMM DMC-B787-A-32-45-07-00A-720-A-A ON BRAKE ROD INSTALLATION MC-B787-A-32-11-26-00A-280A-A REV 165, NO FURTHER DAMAGE FOUND, REV 165 AND BRAKE ROD INSTALLATION AS PER AMM NEW SLEEVE P/N 515Z3007-3 S/N: N/A INSTALLED. BRAKE AND MAIN WHE B787-A-32-11-20-00A-720-A-A. / ACTED AS DELEGATED INSPECTOR AND LL REMOVED AND REPLACED IAW AMM TASK B787-A-32-45-07-00A-720A-A BRAKE, MLG, 787  OFF 78-3244-9-0001 0539 ON 78-3244-9-0001 0174 WHEEL, TIRE, AS  OFF 78-3244-9-0003 0950 ON 78-3244-9-0003 1360 IDT PERFORMED AND APPROVED, FOR INFO SEE TEXT ABOVE. ITEM CLOSED.
